Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Throat infection detected, on paracetamol, Cefixime. Small rashes in face and body, sweating. What to do ?

My daughter is two and half years old. she has got a very high fever for 3-4 days. doctor has detected a tonsil/throat infection and suggested her paracetamol for fever and antibiotic Cefixime . after the 4th day the fever totally gone. but small rashes appeared in her face and body and her body temperature falls almost 96.2 F. She sweats a lot and did not eat anything. What to do. She had an heart surgery on the age of 7.5 months. It was a VSD closure case and was totally cured.
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Pediatrician 's  Response
Hi , I am Dr.Kadhir,
The symptoms what have you mentioned correlates with a kind of viral fever with rash.
It could be a mild form of measles as the rash occurs after 4 days of fever and also it starts from face (but rash usually occurs when there is fever) which is quite common in previously vaccinated kids.

It can also be sixth day disease (Exanthema subitum) , in this case the rash stars from the body and not the face.
In both the conditions there is no specific treatment and the child gets better soon.

But one more possibility is dengue fever, here the rash starts after the fever on he 5th day and usually starts from the lower limbs and hands. but the child looks to be sick even without fever.

So it is very important that you show her immediately to a pediatrician if she is sick. this is because dengue fever requires close monitoring and adequate hydration.

Thank you for your consultation in health care magic.
Answered: Fri, 23 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor